# SDR SCNA00001

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 20765
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Condition: Inoperative
- Location: Rows 1 - 15
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE EMERGENCY FLOOR PATH LIGHTING FROM ROWS 1 THROUGH 15 WAS FOUND INOPERATIVE.  REMOVED AND REPLACED ELECTRICAL HARNESS AT 3A.  ALL EMERGENCY LIGHTS CHECK GOOD.
